MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS SET: 2-L 15 FR X 23 CM RETR; CATHETER, HEMODIALYSIS, IMPLA

ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS SET: 2-L 15 FR X 23 CM RETR; CATHETER, HEMODIALYSIS, IMPLA
Model Number IPN920475
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).
 
Additional Manufacturer Narrative
(b)(4).The customer returned one vectorflow hemodialysis set (cs-15232-vfe) for analysis.No signs of use in the form of biological matter were noted.Visual analysis revealed that the green compression sleeve was torn and separated into two pieces on the threaded section of the hub connection assembly.No other defects or anomalies were observed on any other portion of the returned device.The returned device was functionally tested by attempting to attach the compression sleeve and cap onto the threaded hub connection assembly.After attaching and removing the cap, it was noted that the green compression sleeve tore once again.The device was then leak tested using a lab inventory syringe.No leaks were observed on any portion of the device.A device history record review was performed, and no relevant findings were identified.The instructions for use (ifu) provided with this kit precautions the user, "ensure compression sleeve is securely positioned inside threaded compression cap.Avoid attempts to place compression sleeve onto hub connection assembly cannula and then apply threaded compression cap.Incomplete compression may occur causing catheter separation." the customer report of the green compression sleeve splitting was able to be confirmed through visual analysis of the customer returned sample.Visual analysis revealed that the green compression sleeve was torn and separated into two pieces on the threaded section of the hub connection assembly.No other defects or anomalies were observed on any other portion of the returned device.The tearing of the sleeve noted is consistent with misalignment of the compression sleeve within the compression fitting prior to twisting onto the connector assembly threads.Functional leak testing passed and no leaks were observed from any portion of the device.The ifu states "ensure compression sleeve is securely positioned inside threaded compression cap.Avoid attempts to place compression sleeve onto hub connection assembly cannula and then apply threaded compression cap.Incomplete compression may occur causing catheter separation".A device history record review was performed, and no relevant findings were identified.Based on the customer report and the returned sample, unintentional use error likely caused or contributed to this event.Teleflex will continue to monitor and trend on complaints of this nature.
 
Event or Problem Description
It was reported that "user complains that the green sealing ring slides over the thread when screwing and the sealing ring splits.This results in a leak at this screw connection." there was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".Associated mdr numbers include: 9680794-2025-00822 and 9680794-2025-00837.
 
Event or Problem Description
It was reported that "user complains that the green sealing ring slides over the thread when screwing and the sealing ring splits.This results in a leak at this screw connection." there was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".Associated mdr numbers include: (b)(4).

Brand Name
ARROW HEMODIALYSIS SET: 2-L 15 FR X 23 CM RETR
Common Device Name
CATHETER, HEMODIALYSIS, IMPLA
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23244721
Report Number9680794-2025-00822
Device Sequence Number13340424
Product Code MSD
UDI-Device Identifier10801902127256
UDI-Public(01)10801902127256(11)250325(17)280229(10)33F25C0023(21)
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K141051
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Remedial Action Inspection
Type of Report Initial,Followup
Report Date (Section B) 09/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN920475
Device Catalogue NumberCS-15232-VFE
Device Lot Number33F25C0023
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/07/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2025
Supplement Date Received by Manufacturer10/23/2025
Initial Report FDA Received Date10/08/2025
Supplement Report FDA Received Date11/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown